| Model Number |
MOTOR WITH CABLE 3.5M |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/04/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a surgery the motor emitted unusual noises and the temperature of the housing has risen during operation.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
The reported event was confirmed.The manufacturer evaluation revealed rough ball bearings which results in the motor getting warm fast.Further evaluation also revealed a deformation at the plug and therefore the plug is not connected properly with the socket.A most likely cause is attributed to improper device handling.